# SDR SWIA971927

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 10,396 hours, 14,886 cycles
- Engine: Pwa PW118B
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIM WARNING ON TAKEOFF ROLL.  ABORTED INSPECTED TRIM WARNING SYSTEM.  NO DEFECTS NOTED.  PERFORMED EXTENSIVE FUNCTIONAL CHECKS OF THE TRIM WARNING SYSTEM.  ALL CHECKS FOUND GOOD IAW MM 27-52-00.
